Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What could be the cause of chest pain and palpitations in a teen diagnosed with mild mvp ?

my 15 year old has been diagnosed with mild mvp no sytems just heard the murmur and found it he is on 5mg. enapril and now all the sudden 6months later he is having palpatations all the test are coming back good he still has mild mvp they just put him on 20mg. celexia why is this happening to him after the palps. he has chest pain why whats going on he hates them???
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Consult cardiology and go for through investigations to rule out other problems in the heart apart from mvp.
Reduce weigh if over weight.
Ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor